# SDR DALA2022100506465

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 53,200 hours, 38,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, THE OVER WING AFT LOWER EMERGANCY LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENACE REPLACED THE BATTERY PACK AT LOCATION B5-119 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #9128858)
